Proceedings of the Japan Academy

Triviality of the mod $p$ Hopf invariants

Nobuo Shimada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 2 (1960), 68-69.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524123

Digital Object Identifier
doi:10.3792/pja/1195524123

Mathematical Reviews number (MathSciNet)
MR0112141

Zentralblatt MATH identifier
0096.17403

Subjects
Primary: 55.00

Citation

Shimada, Nobuo. Triviality of the mod $p$ Hopf invariants. Proc. Japan Acad. 36 (1960), no. 2, 68--69. doi:10.3792/pja/1195524123. https://projecteuclid.org/euclid.pja/1195524123


Export citation